Ask an expert
Question

06 Jul 2010

Clomid
I took Clomid 50mg from 29.06.2010, since yesterday I have been feeling nauseous and cramping. We have been off the pill since Nov 2009.

Another issue is that last year I had an ectopic pregnancy that was only discovered 7 weeks after the baby died.
Answer 374 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

These are common side effects of Clomid. If you miss a period you should see your doctor immediately.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17780 votes
Vote